# SDR IPXA2025043032293

- Difficulty date: April 24, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 67,097 hours, 22,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146T3241Y15
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE SKIN PANEL FROM STA. 1405 TO STA. 1540, STRINGER 38L TO 38R DUE TO TAIL STRIKE. ALL WORK COMPLETED ON ATTACHED BOEING WORK DOCUMENTS.
